KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

A survey on bivariate Lagrange interpolation on Lissajous nodes

TitleA survey on bivariate Lagrange interpolation on Lissajous nodes
Publication TypeJournal Article
Year of Publication2015
AuthorsErb, W, Kaethner, C, Dencker, P, Ahlborg, M
JournalDolomites Research Notes on Approximation
Volume8
IssueSpecial_Issue
Pagination23-36
Date Published11/2015
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URLhttp://drna.padovauniversitypress.it/2015/specialissue/4
DOI10.14658/pupj-drna-2015-Special_Issue-4